# SDR DALA2022101106553

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 93,412 hours, 41,859 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 -TIRE- NUMBER 7 MAIN TIRE FOUND FLAT WITH SIDEWALL DAMAGE UPON ARRIVAL. CORRECTIVE ACTION: PERFORMED BURST TIRE INSPECTION AND REPLACED NO 3, 7 AND 8 WHEEL TIRE ASSEMBLIES.
